MAUDE Adverse Event Report: DEPUY MITEK LLC US MODULAR DRV 30MM; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US MODULAR DRV 30MM; SURGICAL SCREWDRIVER, REUSABLE
Model Number 219958
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).Incomplete the lot number is unknown at this time.
 
Event or Problem Description
It was reported via complaint submission tool that during a knee arthroscopy it was noted that a 30mm modular driver - biocomposite had a wrong description lasered.It is written 2,5mm instead of 30mm.No surgical delay or patient consequences reported.Additional information provided by the affiliate reported a surgical delay did not occur and the case was completed with the same device as an alternative was not available.There were no reported patient consequences.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during a knee arthroscopy it was noted that a 30mm modular driver - bio-composite had a wrong description lasered.It is written 2,5mm instead of 30mm.The complaint device was received and evaluated.Visual observations and visual inspections on the picture provided confirm that the laser marks etched on the screwdriver was found incorrect.According with drawing of the device the correct etch is 30mm instead of 2,5mm.The manufacturer was contacted, since the device did not include the lot number information and the symbol that was marked in the device was not consistent with paragon's markings, as result the failure was not related to paragon manufacturing.The complaint can be confirmed.We cannot discern a root cause for this failure.Given that lot number was not provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).The lot number is unknown.

Brand Name
MODULAR DRV 30MM
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10684805
Report Number1221934-2020-03012
Device Sequence Number3110508
Product Code LXH
UDI-Device Identifier10886705007011
UDI-Public10886705007011
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219958
Device Catalogue Number219958
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer11/02/2020
12/08/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/03/2020
12/09/2020
Patient Sequence Number1